# SDR ASAA2017042620545

- Difficulty date: April 26, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 39,547 hours, 11,843 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 1853M56P12
- Part serial: BECW1418
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 57,216 hours, 9,271 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING CROSSBLEED START OF THE NR 2 ENGINE,  HAD NO LIGHT OFF OR FUEL FLOW. ABORTED START AND FOLLOWED QRC AND QRH PROCEDURES.  ACFT GROUNDED. ACCOMPLISHED EEC BITE, OBSERVED FAULT MESSAGE 73-31522, ATTEMPTED TO START THE NR 2 ENGINE OBSERVED BOTH ENGINE VALVE AND SPAR VALVE LIGHTS TRANSITION AND EXTINGUISH. NO FUEL FLOW OBSERVED.  REMOVED AND REPLACED NR 2 ENGINE HMU. NO LEAKS NOTED, NO FAULTS, OPS CHECKED GOOD.
